# SDR FDEA201110104409

- Difficulty date: October 10, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 63,825 hours, 28,736 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA743343
- Condition: Damaged
- Location: Bs 1821-1841
- Part time: 63,825 hours, 28,736 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 45.5 BETWEEN FS 1821 AND FS 1841 UPPER LOBE HAS ELONGATED HOLE.  REPLACEMENT ACCOMPLISHED ON NON-ROUTINE N00471 AND IS CLASSIFIED AS MAJOR REPAIR.
